Diabetes in Dogs: The k9diabetes.com Forum
 

Go Back   Diabetes in Dogs: The k9diabetes.com Forum > Search Forums

Showing results 1 to 7 of 7
Search took 0.00 seconds.
Search: Posts Made By: k9diabetes
Forum: Everything Else 01-02-2014, 06:24 PM
Replies: 37
Views: 63,648
Posted By k9diabetes
Re: Warning: Risk of Deafness from Ear Medications

Adding a link to a discussion of this at the Canine Cushing's forum.

http://www.k9cushings.com/forum/showthread.php?t=853&highlight=deafness+gentamycin
Forum: Everything Else 08-14-2011, 02:26 PM
Replies: 37
Views: 63,648
Posted By k9diabetes
Re: Warning: Risk of Deafness from Ear Medications

I think Dolly's dog Nikki might have had the Gentamycin treatment... I'll dig up her thread.

My understanding is that there would have to be direct contact with the inner ear itself for the...
Forum: Everything Else 05-31-2010, 08:23 PM
Replies: 37
Views: 63,648
Posted By k9diabetes
Re: Warning: Risk of Deafness from Ear Medications

I personally am suspicious that a perforated ear drum is needed for this to happen - I just don't think there are that many dogs with perforated ear drums. So I have always worried that an intact ear...
Forum: Everything Else 01-19-2009, 09:50 PM
Replies: 37
Views: 63,648
Posted By k9diabetes
Re: Warning: Risk of Deafness from Ear Medications

Hi Sharon,

If it's coming and going, then I would tend to suspect something like blockages, infection, inflammation. The antibiotics, as far as I know, cause completely permanent hearing loss.
...
Forum: Everything Else 12-13-2008, 10:29 PM
Replies: 37
Views: 63,648
Posted By k9diabetes
Re: Warning: Risk of Deafness from Ear Medications

Another link Alison posted at the Cushings board:

http://www.vin.com/proceedings/Proceedings.plx?CID=WSAVA2003&PID=6566&O=Generic
Forum: Everything Else 08-29-2008, 12:47 PM
Replies: 37
Views: 63,648
Posted By k9diabetes
Re: Warning: Risk of Deafness from Ear Medications

Hey Denise,

Patti's Max and Helen's Honey are two of the dogs this has happened to in the past couple of years.

With your dog and Kathy's dog, that brings the count to seven with Monk...
Forum: Everything Else 08-28-2008, 03:48 PM
Replies: 37
Views: 63,648
Posted By k9diabetes
Exclamation Warning: Risk of Deafness from Ear Medications

Sadly, I can now list a fourth dog who has gone deaf due to treatment with an ear medication containing Gentamycin.

From Pet Education,...
Showing results 1 to 7 of 7

 
Forum Jump

All times are GMT -7. The time now is 07:59 PM.


Disclaimer -- The content on this site is provided for informational and educational purposes only. While we make every effort to present information that is accurate and reliable, the views expressed here are not meant to be a substitute for the advice provided by a licensed veterinarian. Please consult with your veterinarian for specific advice concerning the medical condition or treatment of your pet and before administering any medication or pursuing any course of treatment that you may read about on this site.

The views and opinions expressed by contributors to this forum are strictly their own and do not necessarily reflect the opinions and views of the owners, administrators, or moderators of this forum and the k9diabetes.com website.


Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Copyright 2009, 2010 k9diabetes.com. All rights reserved.